International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 5, Pages 285-292
Random subgraphs of certain graph powers
Department of Mathematics, Southern Illinois University Carbondale, Carbondale 62901-4408, IL, USA
Received 4 March 2002
Copyright © 2002 Lane Clark. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We determine the limiting probability that a random subgraph
of the Cartesian power or of is connected.